# SDR DL76L090252

- Difficulty date: February 18, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 66,778 hours, 9,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Condition: Cracked
- Location: Bs 903.5, Wl 190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT HKG, THE RT STA 903.5 FRAME INNER CHORD WAS FOUND CRACKED.  A REPAIR BASED ON BOEING INSTRUCTIONS WAS INSTALLED.  A DAMAGE TOLERANCE ASSESSMENT IS DUE WITHIN 12 MONTHS OF THE REPAIR.
